# SDR SRAA970606

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4300
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spring
- Condition: Disconnected
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, DOOR WARNING LIGHT ILLUMINATED ON TAKEOFF.  ABORTED TAKEOFF AND AIRCRAFT RETURNED TO BLOCK.  INSPECTED CARGO DOOR AND FOUND SPRING ON CARGO DOOR DOWN LOCK DISCONNECTED.  REATTACHED SPRING SYSTEM, OPS CHECKED GOOD PER MM CH 52.
